RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 30, Issue 1(181)  


Diffusion processes fnd Riemannian geometry
S. A. Molchanov
3
Markov representations of stochastic systems
E. B. Dynkin
61
Lokal classification of non-lineral first order partial differential equations
V. V. Lychagin
101
What is the hamiltonian formalism?
A. M. Vinogradov, I. S. Krasil'shchik
173
Topology and linguistics
R. Thom
199

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
The normal forms of local mappings
G. R. Belitskii
223
Stabilization for Milnor's $K_2$-functor
L. N. Vaserstein
224
Eigenfunction expansion of a certain differential operator in a space of vector-valued functions
V. A. Bezverkhnii
225
Differential equations that have nonanalytic solutions
M. D. Bronshtein
227
Closed submanifolds of small orders in $R^n$
A. G. Vainshtein
229
Positioning in codimension 2, and the boundary
O. Ya. Viro
231
The parameter of interaction in a fluidized bed
V. L. Golo
233
Several remarks on $n$-increasing functions in the sense of Loewner
A. Yu. Zbarskii
235
A certain criterion for the isomorphism of homogeneous graphs
L. I. Kicha, E. I. Litvak, Ya. I. Tartakovskii
237
The convergence of processes that are obtained from Markov chains to diffusion processes with certain boundary conditions
A. P. Korostelev
239
On the inverse of A. F. Timan for the $\varepsilon$-entropy of compacta
V. Ya. Kreinovich
241
Equivariant Hirzebruch genera. The Atiyah–Hirzebruch formula
I. M. Krichever
243
One-dimensional boundary value problems with operators that do not lower the number of sign alternations
A. Yu. Levin, G. D. Stepanov
245
The structure of Bernšteĭn populations of type $(2,n-2)$
Yu. I. Lyubich
247
The invariance of certain weighted $L_p$-spaces with respect to Calderón–Zygmund transformations
T. A. Makanina
249
Moduli of real algebraic curves
S. M. Natanzon
251
Class fields and algebraic $K$-theory
A. N. Parshin
253
Expansions in eigenfunctions of the differentiation operator with spread boundary condition
A. M. Sedletskii
255
Theory of multiplicative hyperfunctions
A. G. Sergeev
257
The size of the classes of hypercomplete spaces and spaces that satisfy the Kreĭn–Šmul'jan condition
O. G. Smolyanov
259
The structure of the limit cone of a convex surface in pseudo-Euclidean space
D. D. Sokolov
261
Solution of the Dirichlet problem by the quasi-Monte Carlo method
V. T. Stoyantsev
263
Systems of Pfaffian equations with nonanalytic coefficients
Yu. V. Titarenko
265

Mathematical Events in the USSR
Samarii Aleksandrovich Gal'pern (on his seventieth birthday)
P. S. Aleksandrov, E. M. Landis, O. A. Oleinik
267
Gunnar Fromholdovich Kangro (on his sixtieth birthday)
S. A. Baron, E. G. Reimers, È. I. Yurimyaè
273

News
Seminar on boundary-value problems and singular integral equations, Chair of Mathematical Analysis, Odessa State University
N. L. Vasilevskii, G. S. Litvinchuk
279

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
281
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019